# SDR ASAA2014080508771

- Difficulty date: August 5, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 29,375 hours, 8,970 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Message
- Condition: Activated
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND LONG TERM FAULT CODE 77-21171 ON ENGINE.  N1 SIGNAL OUT OF RANGE.  ACFT GROUNDED.  FAULT IS NOT ACTIVE.  NO ACTIVE FAULTS LOGGED IN FLIGHT LEG 0 OR IN FAULT HISTORY, LAST 10 FLIGHTS.  REF FIM TASK 77-11, TASK 801.
